# SDR DALA2017040802856

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT OUTER PAN BETWEEN BEAMS 1 AND 2, IN THE AFT CARGO DOOR.  THE PAN WAS REPAIRED IAW SRM 52-05, FIG 26B, SHEET 2.
